MathSciNet Relay Station
MathSciNet bibliographic data
MR1962508 62H05 (20C30 60E05 62E17)
Graczyk, Piotr; Letac, Gérard; Massam, Hélène The complex Wishart distribution and the symmetric group. Ann. Statist. 31 (2003), no. 1, 287–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement